On starlikeness of certain integral transforms
Annales Polonici Mathematici, Tome 56 (1991) no. 3, pp. 227-232
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Let A denote the class of normalized analytic functions in the unit disc U = {z: |z| 1}. The author obtains fixed values of δ and ϱ (δ ≈ 0.308390864..., ϱ ≈ 0.0903572...) such that the integral transforms F and G defined by $F(z) = ∫_0^z (f(t)/t)dt$ and $G(z) = (2/z) ∫_0^z g(t)dt$ are starlike (univalent) in U, whenever f ∈ A and g ∈ A satisfy Ref'(z) > -δ and Re g'(z) > -ϱ respectively in U.
Keywords:
subordination, convex function, starlike function, univalent function
Affiliations des auteurs :
S. Ponnusamy 1
@article{10_4064_ap_56_3_227_232,
author = {S. Ponnusamy},
title = {On starlikeness of certain integral transforms},
journal = {Annales Polonici Mathematici},
pages = {227--232},
year = {1991},
volume = {56},
number = {3},
doi = {10.4064/ap-56-3-227-232},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-56-3-227-232/}
}
S. Ponnusamy. On starlikeness of certain integral transforms. Annales Polonici Mathematici, Tome 56 (1991) no. 3, pp. 227-232. doi: 10.4064/ap-56-3-227-232
Cité par Sources :